# SDR GTIA2022022436296

- Difficulty date: February 22, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 54,118 hours, 27,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stop
- Part number: D5311230720100
- Condition: Cracked
- Location: Fr16lh
- Part time: 54,118 hours, 24,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND CRACK FR16LH DOOR STOP 7,
RAF01 2826691-2 CREATED-COMPLIED WITH E.O. 5311-2207"
